# SDR ASAA2022062838848

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 52,232 hours, 15,208 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 18PK73
- Condition: Inoperative
- Location: E/E Rack E8
- Part time: 31,663 hours, 9,413 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 HF RADIO INDICATES FAIL ON PREFLIGHT CHECK. GROUNDED - YES. #1 HF TRANSCEIVER WILL NOT TEST. REPLACED #1 HF TRANSCEIVER REF B737-800 AMM 23-11-21-400-801. GROUND VERIFICATION OPS TEST NORMAL.
